# SDR SIMA0541

- Difficulty date: February 23, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N397AE
- Make and model: Saab 340B
- Aircraft serial: 340B397
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SBP - LAVATORY SMOKE WARNING ALONG WITH MASTER WARNING SOUNDED IN CRUISE AND THEN SELF EXTINGUISHED AFTER ABOUT ONE SECOND.  MAINTENANCE CLEANED LAVATORY SMOKE DETECTOR.  OPS CHECK WAS GOOD IAW SAAB AMM 26-13-00.  NO FURTHER ACTION REQUIRED.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
